# SDR AALA201807028008

- Difficulty date: June 27, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541016
- Condition: Cracked
- Location: Bs 328 - 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FLOOR SUPPORT AT BS 328 - 344, LBL 46.  REPLACED THE FLOOR SUPPORT 141A5410-16.
